# SDR 07FDEA05113

- Difficulty date: December 20, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 68,325 hours, 21,348 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 6271004
- Part serial: 1093C4606
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS: LEVEL AT FL330, 45 MINUTES INTO FLIGHT, GOT NR 3 MANF LIGHT, FOLLOWED BY A LEVEL 3 "MANIFOLD NR 3 FAIL" ALERT.  COMPLIED WITH RED TABS AND LANDED AT NEAREST SUITABLE AIRFIELD (KLAS).  MAN LIGHT EXTINGUISHED SOMEWHERE BETWEEN 8000' AND 5000' IN THE DESCENT.  FOUND RT WING SWITCH FAULT BALL FAULTED AT PNEU MAN IND BOX IN CENTER ACC COMP.  PERFORMED NR 3 PNEUMATIC SYS DECAY CHECK PER MD-10 MM 36-00-02-5 WITH NO DEFECTS NOTED.  SUSPECT MAN FAILURE DET PRESSURE SWITCH ON RIGHT SIDE.  SWITCH REMOVED AND REPLACED MANIFOLD FAILURE DETECTION CONTROLLER PER REF MM 36-23-86B870.
